# SDR AU000417

- Difficulty date: May 10, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A1696
- Condition: Failed
- Location: Engine Noise Sup
- Component: Engine Noise Sup, Lyc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST MUFFLER SPLIT.  MUFFLER WAS A NEW ITEM.
